MathSciNet Relay Station
MathSciNet bibliographic data
MR486780 (58 #6480) 34B30 (35Q99 58F05)
Dubrovin, B. A. A periodic problem for the Korteweg-de Vries equation in a class of short-range potentials. (Russian) Funkcional. Anal. i Priložen. 9 (1975), no. 3, 41–51.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement